# SDR DALA1021993101

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 30,939 hours, 15,639 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Condition: Gouged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND GOUGE IN AFT MOUNT FITTING OF AFT RT ENGINE PYLON MOUNT ADJACENT TO SAFETY WIRE HOLE FOR INBD ATTACH BOLT. REPAIRED IAW ERA 484250-14 SECTION I, SECTION II REQUIRES MFG APPROVAL OF REPAIR WITHIN 6 MONTHS.
